| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Volume 49 Number 2
Earlier issues
Volume 49 Number 3


Research articles

ScienceAsia 50 (2024):ID 2024012 1-9 |doi: 10.2306/scienceasia1513-1874.2024.012


Dependence of initial value and adaptive adjustment on pattern formation for the coupled discrete diffusion system


Li Xua,b,/sup>, Jing Duc,*

 
ABSTRACT:     Turing patterns formation may depend on variation of the initial conditions. In this work, the dependent mechanism of initial distributions on pattern formation for the coupled discrete diffusion system is discussed, some asymptotic behavior between pattern formation and initial value determined by the corresponding eigenvectors of the eigenvalue for discrete Laplace operator can be given. To control the coupled discrete diffusion system for pattern selection, an adaptive adjustment mechanism is applied, and some theoretical generalizations are obtained. Then, the effectiveness of the theory analysis is validated though simulation results.

Download PDF

14 Downloads 65 Views


a School of Technology, Lishui University, Lishui 323000 China
b School of Science, Tianjin University of Commerce, Tianjin 300130 China
c School of Medicine, Lishui University, Lishui 323000 China

* Corresponding author, E-mail: bettyhappy409@163.com

Received 4 Aug 2022, Accepted 2 Sep 2023